Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

The Berezin transform in polynomial quantization for para-Hermitian spaces with a pseudo-orthgonal group of translations

Annotation

We consider polynomial quantization on para-Hermitian symmetric spaces G/H with the pseudo-orthogonal group G= SO0(p,q). We express the Berezin transform in terms of Laplacians, compute its eigenvalues and determine its asymtotics.

Keywords

simplectic manifolds; pseudoorthogonal groups; polynomial quantization; Berezin transform

Full-text in one file

Download

UDC

517.98

Pages

828-830

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.